# SDR UALA2012091205141

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 64,752 hours, 23,803 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Condition: Depleted
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R IS EXTREMELY HARD TO ARM.  FOUND DOOR EMERGENCY POWER RESERVOIR DEPLETED.  REPLACED PER MM.
